# SDR SIMA20181220001

- Difficulty date: December 20, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 77 hours, 53 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 70282721801
- Part serial: 18077725
- Condition: Failed
- Location: Speed Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL SPOILER FAULT LVL@ 11000, 290 IAS NO SPEED BRAKE APPLIED OR BANK ANGLE INDUCED "TRANSFERRED TO NRWC 064-ORD-00044". C/A-FOUND CMC FAULT CODE 27030641FCS, REF FIM TASK 27-03-00-810-844 FOR T/S PURPOSE. REMOVED AND REPLACED FCM 3 IN MAU3 SLOT 11/12 IAW AMM 27-03-02. TARGET LOAD SUCCESSFUL. PERFORMED FCM ELEC RIGGING, RIGGING TEST GOOD. RETURN TO SERVICE SUCCESSFUL. NO MORE FAULT NOTED AT THIS TIME. CMC IS SHOWING FAULT CODE 27030641FCS, REF FIM 27-03-00-810-844-A FOR T/S PURPOSE, REMOVED AND REPLACED MID CONTROL POSITION SENSOR FO SIDE IAW AMM 27-66-01. PERFORMED RIGGING OF THE CONTROL YOKE POSITION SENSOR IAW AMM 27-66-01, RIGGING GOOD. PERFORMED RETURN-TO-SERVICE OF THE FLIGHT CONTROL SYSTEM IAW AMM 27-00-00. AND PERFORMED ENGINE START IAW LMM 72-00-00-760-034. NO MSG RELATED ON EICAS OR CMC. OPS CHECK GOOD. SINGLE LVDT POSITION SENSOR P/N 414500-1001 S/N 338223.
